de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Towards Optimal Locality in Mesh-Indexings

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45344

Sanders,  Peter
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Niedermeier, R., Reinhard, K., & Sanders, P. (2002). Towards Optimal Locality in Mesh-Indexings. Discrete Applied Mathematics, 117, 211-237.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-30AB-5
Abstract
There is no abstract available